MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 1.5QT RED; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON SHARPS COLL 1.5QT RED; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305487
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Description: it was reported that the lid opens on its own when temporary lids are used.No patient harm.
 
Additional Manufacturer Narrative
One photo was received with no apparent damage or issues with set.Without further information the complaint cannot be verified and the root cause of this issue remains unknown.Device history record review was performed and there were no issues presented.
 
Event or Problem Description
Photo.

Brand Name
SHARPS COLL 1.5QT RED
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22104566
Report Number2243072-2025-00691
Device Sequence Number17980955
Product Code FMI
UDI-Device Identifier00382903054879
UDI-Public(01)00382903054879(11)240829(10)4235939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305487
Device Lot Number4235939
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown